# SDR SWIA971566

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INADVERTENT AUTOFEATHER AT 1200 FEET.  TORQUE WENT TO 146 PERCENT ON LEFT ENGINE.  RETURNED TO LAX.  INSTALLED SERVICEABLE LEFT ENGINE IAW MM 71-00-00.  CHANGED LEFT PROPELLER ALSO.  CAUSE OF AUTOFEATHER UNKNOWN UNTIL FURTHER TEARDOWN OF COMPONENTS COMPLETED.
